# SDR DHL2002726005

- Difficulty date: October 16, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, D

## Discrepancy

AFTER APU SHUT DOWN FIRE WARNING ILLUMINATED WITH NO BELL. BELL WOULD NOT TEST. DISCHARGED BOTTLE EMERGENCY PROCEDURE.  DEFERRED PER MEL 49-1 CAT. "C" PLACARD 10665 INSTALLED. MAINTENANCE WAS NOTIFIED.  REF. DMI #10665 - AFTER APU SHUTDOWN FIRE WARNING LIGHT ILLUMINATED NO BELLS. BELL WOULD NOT TEST. BLEW BOTTLE  PER EMERGENCY PROCEDURES.   REPLACED MUSHROOMED INDICATOR LAMP AND CLEANED DETECTOR CONNECTION. OPS NORMAL 3 TIMES SUSPECT MOISTURE. DMI CONTINUES DUE TO FIRE BOTTLE.  DISCHARGED BOTTLE DURING EMERGENCY PROCEDURES. BOTTLE WAS DEFERRED AND APU ALSO WAS DEFERRED ON 10-16-02.   INSTALLED NEW APU FIRE BOTTLE IAW B-MM 26-23-01. THIS CLEARS DMI 49-1 CONTROL 10665. PLACARDS REMOVED.
